# SDR R61A201707290772

- Difficulty date: July 29, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 35,433 hours, 22,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Turnbuckle
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE ACTUATOR ROD NEAR THE L1 DOOR HANDLES. R & R THE TURNBUCKLE ON THE L1 DOOR HANDLE IAW AMM 52-11-52. OPS CHECKED GOOD.
